# SDR CALA2015040293501

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 97,908 hours, 11,621 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FWD RT STATION 2360 - 2390 FASTENER HEAD WORN, VERTICAL FIN LOWER SEAL ATTACHED AREA AD 2013-26-12.  REPLACED FASTENERS AT STATION 2360 - 2390 RT VERTICAL FIN LOWER SEAL AREA IAW ECRA 5331-02027.
